# SDR SIMA202007131001

- Difficulty date: July 11, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,592 hours, 28,345 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Main Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR ONLY OPENS FROM THE INSIDE.  FOUND HANDLE MECHANISM DRY CLEANED AND LUBRICATED AS PER AMM 52-11-00 OPC GOOD.
